# SDR 96ZZZX482

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NR
- Make and model: Cessna A185F
- Aircraft serial: 18503956
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 0512129
- Condition: Broken
- Location: Fs 65.33 Rt Flap
- Part time: 6,106 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A, O

## Discrepancy

CESSNA 185 WITH ROBERTSON STOL KIT INSTALLED WAS AIRBORNE WHEN PILOT APPLIED FLAPS AND THE AIRCRAFT STARTED TO ROLL TO THE RIGHT.  A PASSENGER REPORTED HEARING A SOUND COMING FROM THE FLOOR OF THE AIRCRAFT.  PILOT PUT FLAPS BACK UP AND LANDED AT NEAREST AIRPORT.  A MECHANIC INVESTIGATED THE PROBLEM AND FOUND THE PULLEY BRACKET FOR THE RIGHT FLAP HAD COMPLETELY BROKEN OFF, ALSO, THE PULLEY BRACKET FOR THE LEFT FLAP WAS STARTING TO CRACK.  THE LOCATION OF THE PULLEY BRACKETS IS IN THE BELLY UNDER THE MIDDLE PASSENGER SEAT MOUNTED IN CENTER OF THE FUSELAGE BULKHEAD STATION 65.33.
